Journal of the Mathematical Society of Japan

On the finite group with a complete partition

Michio SUZUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 2, Number 1-2 (1950), 165-185.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735245

Digital Object Identifier
doi:10.2969/jmsj/00210165

Mathematical Reviews number (MathSciNet)
MR0047643

Zentralblatt MATH identifier
0040.00703

Subjects
Primary: 20.0X

Citation

SUZUKI, Michio. On the finite group with a complete partition. J. Math. Soc. Japan 2 (1950), no. 1-2, 165--185. doi:10.2969/jmsj/00210165. https://projecteuclid.org/euclid.jmsj/1261735245


Export citation